Baader, Sebastian

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2023 | 2022 | 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2014 | 2013 | 2012 | 2011 | 2010


Baader, S.; Feller, P.; Ryffel, L. (2023). Bouquets of curves in surfaces. Glasgow Mathematical Journal, 65(1), pp. 90-97. Cambridge University Press 10.1017/S001708952200012X


Aiello, Valeriano; Baader, Sebastian (2022). Arborescence of positive Thompson links. Pacific journal of mathematics, 316(2), pp. 237-248. Mathematical Sciences Publishers 10.2140/pjm.2022.316.237


Baader, Sebastian (2021). Geometry and topology of surfaces [Textbook] . Zurich Lectures in Advanced Mathematics. EMS Publishing House 10.4171/ZLAM/26

Baader, Sebastian; Blair, Ryan; Kjuchukova, Alexandra (2021). Coxeter groups and meridional rank of links. Mathematische Annalen, 379(3-4), pp. 1533-1551. Springer 10.1007/s00208-020-02124-z


Baader, Sebastian; Banfield, Ian; Lewark, Lukas (2020). Untwisting 3-strand torus knots. Bulletin of the London Mathematical Society, 52(3), pp. 429-436. Wiley 10.1112/blms.12335

Baader, Sebastian; Studer, Luca; Züst, Roger (2020). Distortion of spheres and surfaces in space. The quarterly journal of mathematics, 71(3), pp. 981-988. Oxford University Press 10.1093/qmathj/haaa011

Baader, Sebastian; Kjuchukova, Alexandra (2020). Symmetric quotients of knot groups and a filtration of the Gordian graph. Mathematical proceedings of the Cambridge Philosophical Society, 169(1), pp. 141-148. Cambridge University Press 10.1017/s0305004119000136


Baader, Sebastian; Feller, Peter; Lewark, Lukas; Zentner, Raphael (2019). Khovanov width and dealternation number of positive braid links. Mathematical research letters, 26(3), pp. 627-641. International Press 10.4310/MRL.2019.v26.n3.a1


Baader, Sebastian; Feller, Peter; Lewark, Lukas Pascal; Liechti, Nicola Livio (2018). On the topological 4-genus of torus knots. Transactions of the American Mathematical Society, 370(4), pp. 2639-2656. American Mathematical Society 10.1090/tran/7051

Baader, Sebastian; Dehornoy, Pierre; Liechti, Nicola Livio (2018). Signature and concordance of positive knots. Bulletin of the London Mathematical Society, 50(1), pp. 166-173. Oxford University Press 10.1112/blms.12124

Baader, Sebastian; Misev, Filip (2018). On the stabilization height of fiber surfaces in S³. Journal of knot theory and its ramifications, 27(03), p. 1840001. World Scientific 10.1142/S0218216518400011


Liechti, Nicola Livio (2017). On the spectra of mapping classes and the 4-genera of positive knots. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät)

Baader, Sebastian; Lewark, Lukas Pascal (2017). The stable 4-genus of alternating knots. Asian journal of mathematics, 21(6), pp. 1183-1190. International Press 10.4310/AJM.2017.v21.n6.a8


Misev, Filip (2016). On the Plumbing Structure of Fibre Surfaces. (Dissertation, University of Bern, Faculty of Science, Mathematical Institute)

Baader, Sebastian; Graf, Christian (2016). Fibred links in S³. Expositiones Mathematicae, 34(4), pp. 423-435. Elsevier 10.1016/j.exmath.2016.06.006

Baader, Sebastian (2016). On the stable 4-genus of knots with indefinite Seifert form. Communications in Analysis and Geometry, 24(2), pp. 301-305. International Press 10.4310/CAG.2016.v24.n2.a3

Baader, Sebastian; Dehornoy, Pierre (2016). Trefoil plumbing. Proceedings of the American Mathematical Society, 144(1), pp. 387-397. American Mathematical Society 10.1090/proc/12561


Feller, Peter (2014). On the signature of positive braids and adjacency for torus knots. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät, Mathematisches Institut)

Baader, Sebastian (2014). Bipartite graphs and quasipositive surfaces. The quarterly journal of mathematics, 65(2), pp. 655-664. Oxford University Press 10.1093/qmath/hat014

Baader, Sebastian (2014). The volume of positive braid links. Mathematical proceedings of the Cambridge Philosophical Society, 157(3), pp. 543-545. Cambridge University Press 10.1017/S0305004114000474


Baader, Sebastian (2013). Positive braids of maximal signature. L'enseignement mathématique, 59(3/4), pp. 351-358. EMS Publishing House


Baader, Sebastian; Marche, Julien (2012). Asymptotic Vassiliev Invariants for Vector Fields. Bulletin de la Société mathématique de France, 140(4), pp. 569-582. Paris: Société mathématique de France

Baader, Sebastian (2012). Scissor equivalence for torus links. Bulletin of the London Mathematical Society, 44(5), pp. 1068-1078. Oxford: Oxford University Press 10.1112/blms/bds044


Baader, Sebastian (2011). Asymptotic concordance invariants for ergodic vector fields. Commentarii mathematici Helvetici, 86(1), pp. 1-12. Zürich: EMS Publishing House 10.4171/CMH/215

Baader, Sebastian; Ishikawa, Masaharu (2011). Legendrian framings for two-bridge links. Proceedings of the American Mathematical Society, 139(12), pp. 4513-4520. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-10888-8


Baader, Sebastian (2010). Unknotting sequences for torus knots. Mathematical proceedings of the Cambridge Philosophical Society, 148(1), pp. 111-116. Cambridge: Cambridge University Press 10.1017/S0305004109990156

Baader, Sebastian; Kutzschebauch, Frank; Wold, Erlend (2010). Knotted holomorphic discs in C^2. Journal für die reine und angewandte Mathematik, 2010(648), pp. 69-73. Berlin: de Gruyter 10.1515/crelle.2010.079

Provide Feedback